# SDR SIMA20130313001

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 20,878 hours, 16,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CAPTAIN'S FLASHLIGHT HOLDER REAR UPPER CLIP MISSING AND FLASHLIGHT IS NOT SECURE.  REMOVED AND REPLACED CAPT'S FLASHLIGHT ASSY AS PER EMB-145 AMM 33-50-16.  OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
